# SDR DALA2022042202842

- Difficulty date: April 21, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 77,008 hours, 13,195 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1818 FOUND RH PYLON FORWARD UPPER SPAR WEB BETWEEN NAC STA 237.500 AND NAC STA 228.19 HYD LINE CUTOUT CRACK. CORRECTIVE ACTION: RH PYLON FWD UPPER SPAR WEB BETWEEN NAC STA 237.5 AND NAC STA 228.19 HYD LINE CUTOUT CRACK TRIM OUT AND PERFORMED DOUBLER REPAIR AS PER PRI:598314-14 (2205170)
